# SDR FDEA201701150176

- Difficulty date: January 15, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP FWD HINGE BRACKET FOR ACTUATOR OTBD LUG BORE FOUND CORRODED.    FOUND OUT OF LIMITS IAW CMM 57-44-08.   BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0330808 PART 1 STEP 1B.
